MathSciNet Relay Station
MathSciNet bibliographic data
MR1042662 35Q30 (35B25 76N10 76S05)
Marcati, Pierangelo; Milani, Albert The one-dimensional Darcy's law as the limit of a compressible Euler flow. J. Differential Equations 84 (1990), no. 1, 129–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement